# SDR YENA201803060126

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 51,925 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 061514
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,504 hours, 14,745 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EPSU BATTERY 10WL FAILED AN EMERGENCY LIGHT SYS TEST.   R & R THE BATTERY PACK IAW AMM 33-51-38, SYSTEM TESTED OK.
